# SDR ASAA2021021534098

- Difficulty date: February 15, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 20,051 hours, 6,269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN. GROUNDED - YES. PERFORMED VISUAL INSPECTION OF THE STRUCTURE AROUND THE DOOR, LATCH AND LUBRICATION. OPS CHECK NORMAL NO FAULTS NOTED. REF B737-900 FIM 52-10 TASK 807.
